# SDR ASAA2020052632504

- Difficulty date: March 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,809 hours, 13,038 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTS9520
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 46,623 hours, 13,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK CK, FOUND NR 1 ENGINE LEAKING FUEL FROM DRAIN.  GROUNDED - YES.  REMOVED AND REPLACED TRANSIENT BLEED VALVE IAW AMM 75-23-01/401. PERFORMED ACTUATOR TEST IAW AMM 71-00-00-700-807-F00.  TEST PASSED, NO ACTUATOR TEST FAULTS.  PERFORMED IDLE POWER LEAK CHECK IAW AMM 71-00-00-700-807-F00.
